# SDR ASAA0956393

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 7,961 hours, 2,244 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WX RADAR SHOWS RETURNS (MOISTURE) WHEN NO MOISTURE WAS PRESENT ON F/O CDS/ND.  FAULT CODE 344 120 32.  UNABLE TO VERIFY DEFECT.  PERFORMED WEATHER RADAR SYSTEM BITE PER FIM 34 43 00 810 801 INITIAL EVALUATION FOR FAULT CODE 344 120 32 PER FIM 34 43 00 810 802 AND WEATHER RADAR SYSTEM OPERATIONAL TEST PER AMM 34 43 00 710 802 001, ALL TESTS PASS.  SEAMC NOTIFIED.
